Forums


Medications & Prescription Treatment

scared and need reassurance Topamax WD

  • By mcrow1958

    After a two month taper/highest dose 175, I stopped Topamax mainly because I was slurring and unable to complete sentences. My biggest drop was 175 to 150 for two weeks. I was on Topamax for 4 months. It has been 2 1/2 weeks since I took my last dose. I am asking if anyone can offer some encouragement. Has anyone had withdraws that exceeded the 2 week mark. I can deal with this if I know others with similar experiences. My only side effect is terrible fatigue.

    Reply Created with Sketch. reply
  • By Meaghan Coneys Moderator

    Hi Mcrow1958,

    Thank you for your post. So sorry to hear you are experiencing withdrawal symptoms. It sounds like your symptoms have persisted longer than you are comfortable with. We always suggest here at Migraine.com to check in with your doctor regarding any medical or medication concerns. They will be able to provide you with the most comprehensive answers to your questions and address your concerns. Also, the following is a link to our page which discusses Topamax – https://migraine.com/migraine-treatment/topamax/generic/. You can review the various articles by clicking on the tabs on the left side of the page as well. Perhaps you will find something helpful in addition to speaking with your doctor. Again, thank you for your post. I do hope your symptoms are alleviated soon. Sending loads of good energy your way.

    Warmly,

    Meaghan (Migraine.com Team)

    Reply Created with Sketch. reply